PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 10 | 1838-1842
Tytuł artykułu

Real linear isometries between function algebras. II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We describe the general form of isometries between uniformly closed function algebras on locally compact Hausdorff spaces in a continuation of the study by Miura. We can actually obtain the form on the Shilov boundary, rather than just on the Choquet boundary. We also give an example showing that the form cannot be extended to the whole maximal ideal space.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
10
Strony
1838-1842
Opis fizyczny
Daty
wydano
2013-10-01
online
2013-07-20
Twórcy
autor
Bibliografia
  • [1] Ellis A.J., Real characterizations of function algebras amongst function spaces, Bull. London Math. Soc., 1990, 22(4), 381–385 http://dx.doi.org/10.1112/blms/22.4.381[Crossref]
  • [2] Fleming R.J., Jamison J.E., Isometries on Banach Spaces: Function Spaces, Chapman Hall/CRC Monogr. Surv. Pure Appl. Math., 129, Chapman&Hall/CRC, Boca Raton, 2003
  • [3] de Leeuw K., Rudin W., Wermer J., The isometries of some function spaces, Proc. Amer. Math. Soc., 1960, 11(5), 694–698 http://dx.doi.org/10.1090/S0002-9939-1960-0121646-9[Crossref]
  • [4] Miura T., Real-linear isometries between function algebras, Cent. Eur. J. Math., 2011, 9(4), 778–788 http://dx.doi.org/10.2478/s11533-011-0044-9[Crossref]
  • [5] Nagasawa M., Isomorphisms between commutative Banach algebras with an application to rings of analytic functions, Kōdai Math. Sem. Rep., 1959, 11(4), 182–188 http://dx.doi.org/10.2996/kmj/1138844205[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0282-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.